# SDR DALA2024021201952

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 MIGRATED FITTING BUSHINGS FWD LH ACTUATOR (FWD AND AFT LUG) IN MAIN WHEEL WELL. CORRECTIVE ACTION: REPLACED PER ER/A 614605-14A. (0195957)
